# SDR A6WA201441697

- Difficulty date: June 25, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 29,288 hours, 28,001 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ON SHORT FINAL RECEIVED BURNING SMELL, LT PACK TEMP CLIMBED RAPIDLY.  TURNED PACK OFF & SMELL WENT AWAY.  PACK TEMP WAS UNCONTROLLABLE.  PLACARD & PLACED ON MEL.
